# SDR 2011F00201

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: General aviation
- Aircraft: N26PA
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 4,646 hours, 4,167 cycles
- Engine: Pwa JT15D5
- Engine time: 4,556 hours, 4,041 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT15D5
- Part serial: JA0284
- Condition: Making Metal
- Part time: 4,556 hours, 4,041 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE MINOR INSP, SENT OIL FILTER TO LAB FOR ROUTINE ANALYSIS, LAB REPORTED METAL IN OIL. CONTACTED MFG FOR EVALUATION, MFG INSTRUCTED TO INSTALL NEW OIL AND FILTER, PERFORM GROUND RUN FOR 1 HOUR, AND SEND FILTER OUT FOR REPEAT ANALYSIS.  SECOND ANALYSIS FOUND MORE METAL (BEARING MATERIAL) IN OIL FILTER. MFG RECOMMENDED ENGINE REPLACEMENT. ENGINE HAS 958.2 HOURS SINCE O/H.
